# SDR USAA2012070300003

- Difficulty date: June 21, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N450UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- Aircraft time: 57,741 hours, 38,018 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PRESSURE BULKHEAD INSPECTION FUSELAGE FRAME CRACKED AT BS 500G, BETWEEN S20R & S21R.  REPAIRED FRAME IAW B737 SRM 53-00-07-2R-13.
